# SDR DL72K962461

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-4 Window Ctout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .3750 INCH CRACK WAS FOUND IN THE R-4 WINDOW CUTOUT AT THE FWD, LWR EDGE OF THE CUTOUT.  REPAIRED PER SRM 53-30-3, FIG 8, REPAIR V.
